# SDR QXEA2021110100504

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,136 hours, 34,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260009
- Part serial: 0609
- Condition: Cracked
- Location: Zone 200
- Part time: 30,422 hours, 31,638 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REACHING FL 250, CA FRONT WINDSHIELD CRACKED. RAN CRACKED WINDSHIELD CHECKLIST. ICE PROTECTION EQUIPMENT WAS ALL ON. NORMAL PRESSURIZATION READINGS. REMOVED FROM SERVICE. REPLACED LH WINDSHIELD IAW Q400 AMM 56-10-01-000/400-801. OPS CHECK GOOD. RETURNED TO SERVICE.
